# SDR COMA0460495

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 13,507 hours, 12,814 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AFT OF NOSE LANDING GEAR DOOR CRACKED RIGHT HAND CORNER RADIUS.  REPAIRED IAW REO 601R-53-11-048.
